Ask an expert
Question

22 Jul 2011

interactions between Multaq, Metroprolol and pravastatin
My husband is taking Multaq for arrthymia. He is also taking Metroprolol and pravastatin. I have read that those 3 meds should not be taken together. What do you think?
Answer 680 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi B

A potential interaction may occur between your MULTAQ and METOPROLOL - The effect of the beta-blocker (MOTEPROLOL) may be inreased as a result of an increase in plasma concentration, whilst the depressant effects of MULTAQ on the sinus and AV nodes may be potentiated.
Caution is advised when combining these and your doctor should supervise your advance carefully - Patients should be advised to promptly report potential symptoms of toxicity such as excessive fatigue, fainting, difficulty breathing, chest pain or tightness, bradycardia, or arrhythmia.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17812 votes
Vote